• question-icon

    Does intake of Neurontin, Vasotec and Librax cause ear pain?

default
Posted on Mon, 30 May 2016 in Ear, Nose and Throat Problems
Question: I want to know if any of these 3 drugs I am taking can cause ear pain.... Neurontin, librax, vasotec.....also can ear pain be caused by pinched nerve in cervical spine?
doctor
Answered by Dr. Hariom Sharma 7 hours later
Brief Answer:
Neurontin may cause ear pain

Detailed Answer:
Hi Mam,
I have gone through your question and understand your worry and concern.

Some patients experienced hear loss, ear infection, earache, increased sensitivity to noise with neurontin (gabapentin). Some of them had perforated ear drum and others reported labyrinthitis and odd smell. However it is quite rare.

I would also like to inform you that pinched nerve in cervical spine may also cause the earache due to referred otalgia.

However if I were your doctor, I would like to rule out the other causes of earache which are more common than the two mentioned possibilities. Therefore it would be better to consult with your treating doctor.

Regards
Dr Hariom Sharma MS,
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Hariom Sharma 6 hours later
Thank you Doctor
doctor
Answered by Dr. Hariom Sharma 8 minutes later
Brief Answer:
Welcome

Detailed Answer:
Hi Mam,
You are most welcome.

Regards
Dr Hariom Sharma MS, XXXXXXX
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Hariom Sharma

ENT Specialist

Practicing since :2006

Answered : 1113 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ear infection

doctor1 MD

I am 26 years old. I have smoked lightly, less than a pack a day, since I was 20years old. I have barely ever drank but maybe twice a year....

doctor1 MD

I came down with a sore throat this past friday and the next day had very strong flu symptoms for the next two days, fever, bad muscle pain,...

doctor1 MD

my 18 month old had a fever of 39.2 on sun and mon, gave capol, Dr said no ear infection. today she has a rash, small red dots on her trunk but...

doctor1 MD

my son was diagnosed with rhabdomayosarcoma in his right testicle in dec 2008. we was 5yrs old. it was stage 1 and had the testicle removed no...

doctor1 MD

I’ve been experiencing severe vaginal itching . Internal and external. Also, little white pieces of discharge in and out of my vagina. started...

doctor1 MD

I recently finished 10 days of antibiotics for a sinus/nasal cold/bug. I still have limited sense of smell and appetite and reduced hearing. I...

doctor1 MD

I have an ear infection ( otitis external) I was put on pain meds ibuprofen 800mg and an antibiotic, ciprofloxacin , but I cannot sleep is there...

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Hariom Sharma
  • Q - Have vertigo and IgG deficient. Taking antibody replacement therapy....

  • Q - Shaky voice and words are not clear. What could be the reason?

  • Q - Had outer ear infection due to using cotton swab. Prescribed Neomycin...

  • Q - Undergone surgeries on neck and back. Have diabetes, arthritis and...

  • Q - Have dark brownish/red dime-sized spot. Developed fever. Should I be...

  • Q - Diagnosed with strep throat and on Zpac. Neck, mouth and teeth hurts....

  • Q - Having headache and neck pain. Esophagram result came normal and thyroid...

  • Q - Suffering from continuous nose blockages and using nasal sprays. Told as...

  • Q - Throat irritation and pain while swallowing food. Should I be worried?

  • Q - Suffering from dry throat with soft palate and uvula sagging. What is...

backtotop2